# SDR MASA2021060100126

- Difficulty date: June 5, 2021
- Submitted: June 6, 2021
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 18,811 hours, 14,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHTS INOP
REPLACED ALL EPSU BATTERIES AND EPSU CHARGER #5
